Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

We're building a better forum experience with you in mind. Beginning June 26, 2019, all Veritas Health forums will move to forum.veritashealth.com.

Learn More

Neck Pain and Muscle Spasms after Lumbar Epidural Steroid Injection ..Worried...please help, thanks

Hello everyone, 

I am new here and trying to find some help please. I had my second Lumbar Epidural Steroid Injection procedure about a month ago. I am very worried. Almost the very next day I had very stiff and tense neck pain.  I also have been having very very tight muscle spasms in my neck area . I never had this pain before , or nay pain in these area. 

On the right side of my neck is stiff, very tense, severe spasms, and pain. I

The symptoms began the next day after the procedure . They also went away about 2 weeks later ( for a small time 2-3 days ) then they came back and even worse...

I am not sure what is going on but I am very worried...The pain in greater now than before I had this done....I did follow up with my doctor but he thought my neck pain was coming from my muscles ( not related to the actual procedure ) 

It has not been any better, and is going on a month or more now.

Can someone please help me and let me know if the muscle spasms can be related to the procedure ?  I would greatly appreciate any help you can please give me. 


Thanks so much. 

advertisement
Sign In or Register to comment.